| Title: | Локальные теоремы Мальцева и классы групп Куроша-Черникова |
| Authors: | Кемхадзе, Ш.С. |
| Issue Date: | 1976 |
| Publisher: | Наука |
| Citation: | Кемхадзе Ш.С. Локальные теоремы Мальцева и классы групп Куроша-Черникова / Ш.С. Кемхадзе // Доклады Академии наук СССР. - Москва : Наука, 1976. - Т. 227, № 1. - С. 22-25 |
| URI: | https://elib.gsu.by/handle/123456789/90427 |
| Appears in Collections: | Оцифрованный фонд |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Кемхадзе_Локальные.pdf | 177.98 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.